JournalsrlmVol. 28, No. 1pp. 181–190

One-sided approximation of sets of finite perimeter

  • Giovanni E. Comi

    Scuola Normale Superiore, Pisa, Italy
  • Monica Torres

    Purdue University, West Lafayette, USA
One-sided approximation of sets of finite perimeter cover
Download PDF

A subscription is required to access this article.

Abstract

In this note we present a new proof of a one-sided approximation of sets of finite perimeter introduced in [2], in order to fill a gap in the original proof.

Cite this article

Giovanni E. Comi, Monica Torres, One-sided approximation of sets of finite perimeter. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 28 (2017), no. 1, pp. 181–190

DOI 10.4171/RLM/757